On the number of irreducible factors of a polynomial over a finite field

Štefan Schwarz

Czechoslovak Mathematical Journal (1961)

  • Volume: 11, Issue: 2, page 213-225
  • ISSN: 0011-4642

How to cite

top

Schwarz, Štefan. "О числе неприводимых факторов данного многочлена над конечным полем." Czechoslovak Mathematical Journal 11.2 (1961): 213-225. <http://eudml.org/doc/12070>.

@article{Schwarz1961,
author = {Schwarz, Štefan},
journal = {Czechoslovak Mathematical Journal},
keywords = {number of irreducible factors; polynomials; finite fields},
language = {rus},
number = {2},
pages = {213-225},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {О числе неприводимых факторов данного многочлена над конечным полем},
url = {http://eudml.org/doc/12070},
volume = {11},
year = {1961},
}

TY - JOUR
AU - Schwarz, Štefan
TI - О числе неприводимых факторов данного многочлена над конечным полем
JO - Czechoslovak Mathematical Journal
PY - 1961
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 11
IS - 2
SP - 213
EP - 225
LA - rus
KW - number of irreducible factors; polynomials; finite fields
UR - http://eudml.org/doc/12070
ER -

References

top
  1. A. A. Albert, Fundamental concepts of higher algebra, Univ. of Chicago Press, 1956. (1956) Zbl0073.00802MR0098735
  2. L. E. Dickson, History of the Theory of Numbers, Vol. I, New York, reprinted 1934. (1934) 
  3. O. Ore, 10.1090/S0002-9947-1934-1501740-7, Trans. Amer. Math. Soc. 36 (1934), 243-274. (1934) Zbl0009.10003MR1501740DOI10.1090/S0002-9947-1934-1501740-7
  4. K. Petr, Über die Reduzibilität eines Polynoms mit ganzzahligen Koeffizienten nach einem Primzahlmodul, Časopis pěst. mat. fys. 66 (1937), 85-94. (1937) Zbl0016.04902
  5. L. Rédei, Algebra, Akademische Verlagsgesellschaft, Leipzig, 1959. (1959) MR0106151
  6. L. Rédei, A short proof of a theorem of Š. Schwarz concerning finite fields, Časopis pěst. mat. fys. 75 (1950), 211-212. (1950) MR0041881
  7. L. Rédei P. Turán, Zur Theorie der algebraischen Gleichungen über endlichen Körpern, Acta aritmetica 5 (1959), 223-225. (1959) MR0105406
  8. Š. Schwarz, Contribution à la réductibilité des polynômes dans la théorie des congruences, Věstník Král. české spol. nauk, Třída matemat.-přírodověd. (1939), 1-7. (1939) 
  9. Š. Schwarz, Příspěvek k reducibilitě binomických kongruencí, Časopis pěst. mat. fys. 71 (1946), 21-31. (1946) MR0021005
  10. Š. Schwarz, On the reducibility of binomial congruences and the bound of the least integer belonging to a given exponent (mod p), Časopis pěst. mat. fys. 74 (1949), 1 -16. (1949) MR0032669
  11. Š. Schwarz, 10.1093/qmath/7.1.110, Quart. J. of Math. (Oxford) (2) 7(1956), 110-124. (1956) Zbl0071.01703MR0096679DOI10.1093/qmath/7.1.110
  12. Š. Schwarz, Об обном классе полиномов над конечным полем, Mat. fyz. čas. SAV, 10 (1960), 68-80. (1960) Zbl0104.01603MR0130245

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.